Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 160697, 15 pages
http://dx.doi.org/10.1155/2015/160697
Research Article

Study on the Queue-Length Distribution in Queue with Working Vacations

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China
2Research Institute of Economics and Management, Southwestern University of Finance and Economics, Chengdu 611130, China
3School of Mathematics and Software Science, Sichuan Normal University, Chengdu, Sichuan 610066, China

Received 4 April 2015; Revised 8 June 2015; Accepted 14 June 2015

Academic Editor: Gabriella Bretti

Copyright © 2015 Chuanyi Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.